# SDR REXA2013012400198

- Difficulty date: January 24, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 12,643 hours, 9,082 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3870 (TYS TO ATL) AFTER TAKEOFF GEAR UP DISAGREE, LEFT INITIALLY THEN INCLUDED THE NOSE & PROXIMITY SYSTEM 1 STATUS.  COMPLETED QRH WITH GEAR DOWN AND LOCKED.  FLIGHT CONTINUED TO ATL AND LANDED SAFELY.  (AIRCRAFT WAS OUT OF SERVICE AND IN WORK FROM 1/24 UNTIL 1/28).  REMOVED AND REPLACED PROXIMITY  20.  OPS CHECKED GOOD PER AMM 32-61-05.  OK FOR SERVICE.
